MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC3428C207TU
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: v nmc2828c90tu, serial/lot #: (b)(4), ubd: 29-aug-2022, udi#:(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant navion stent graft was implanted in a patient for the endovascular treatment of a 32-36 mm thoracic aortic dissection distal to lsa.It was reported that during the index procedure, vnmc3428c207tu was placed at the level of the lsa followed by vnmc2828c90tu to level of the celiac artery.Final angiogram was performed, where it was noted that the false lumen was filling through, which was believed to be the graft.Graft porosity on the dissection was reported.The findings showed no contrast outside of the graft.As per the physician the cause of the event can not be determined.No additional clinical sequelae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
B:5 additional information received ; it was reported the device associated with the false lumen perfusion was vnmc3428c207tu, it was reported the event resolved without intervention.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis conclusion; the reported false lumen perfusion was not confirmed on the film received; therefore the cause of the event could not be determined.Complete post-implant ct¿s were not available for review and the stent graft in-vivo configuration could not be fully evaluated.Angiograms could allow for a more comprehensive review of the false lumen perfusion.Although there was no overt contrast filling of the false lumen observed, it could not be ruled out on the limited films received.The cause may have been an acute type iv blush endoleak caused by fabric porosity filling the false lumen, which as expected, did self-resolve.Other factors such as heparin dose, outflow resistance, imaging quality, and volume of the false lumen may have also contributed to a type iv endoleak.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11378406
Report Number9612164-2021-00782
Device Sequence Number3773983
Product Code MIH
UDI-Device Identifier00763000101237
UDI-Public00763000101237
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2021
Device Model NumberVNMC3428C207TU
Device Catalogue NumberVNMC3428C207TU
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/18/2021
Initial Date Received by Manufacturer 02/06/2021
Supplement Date Received by Manufacturer02/25/2021
03/26/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/25/2021
04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR